Bemerkungen zur Ahlforsschen Methode in der Theorie der meromorphen Funktionen I
Compositio Mathematica, Tome 5 (1938) , pp. 107-118.
@article{CM_1938__5__107_0,
     author = {Dinghas, Alexander},
     title = {Bemerkungen zur Ahlforsschen Methode in der Theorie der meromorphen Funktionen I},
     journal = {Compositio Mathematica},
     pages = {107--118},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     zbl = {0017.36401},
     language = {de},
     url = {www.numdam.org/item/CM_1938__5__107_0/}
}
Dinghas, Alexander. Bemerkungen zur Ahlforsschen Methode in der Theorie der meromorphen Funktionen I. Compositio Mathematica, Tome 5 (1938) , pp. 107-118. http://www.numdam.org/item/CM_1938__5__107_0/